# SDR AALA981414

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0092 - DURING CRUISE, FIRST CLASS RIGHT SIDE NR 2 OVEN SMOKED WHEN OVEN ON.  DISCONTINUED USE OF OVEN.  LANDED LHR WITHOUT INCIDENT.  CLEANED FIRST CLASS RIGHT SIDE NR 2 OVEN.  GROUND CHECKED, NORMAL OPERATION.  (X)
